# SDR SWAA2025120428641

- Difficulty date: October 26, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE FWD SERVICE DOOR CENTER SCUFF PLATE.   REPAIRED FWD SERVICE DOOR CENTER SCUFF PLATE AT FWD GALLEY AREA IAW SRM 53-10-15-2R-2, REPAIR 2, AND BAC 5975.
